MAUDE Adverse Event Report: CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR

CURONIX LLC FREEDOM PERIPHERAL NERVE STIMULATOR
Model Number STQ4-RCV-A0, STQ4-RCV-B0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Numbness (2415)
Date of Event 12/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient reported their legs and knees are falling asleep an hour after wearing their device.The patient was instructed to stop wearing the device which resolved the numbness.The patient resumed therapy on (b)(6) 2024 and reported therapy is working well now and they do not have any pain.
 
Additional Manufacturer Narrative
The other adverse events issues questionnaire was reviewed for potential causes of the reported issue.Based on this review, the questionnaire was completed with limited information.However, implanting the device in an off-label location was ruled out as a potential cause.Potential causes of the reported issue are programming parameters, interference from a non-curonix device, patient is a poor candidate due to health, weight, age, or mental capacity, and severe force applied to the implant.The stimulator is used to treat pain.The cause of numbness is unknown.The investigation findings do not lead to a clear conclusion about the cause of the reported issue.Therefore, conclusion has been selected as unable to determine root cause.Rates reviewed at the most recent complaint trending meeting do not indicate a significant increase in other adverse events issues.Other adverse events issue rates remain acceptably low; thus, a capa is not required at this time.Other adverse events issue rates will continue to be tracked and trended.

Brand Name
FREEDOM PERIPHERAL NERVE STIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer (Section G)
CURONIX LLC
1310 park central blvd s
pompano beach FL 33064
Manufacturer Contact
tena jimmerson
1310 park central boulevard s.
pompano beach, FL 33064
8009655134
MDR Report Key21087884
Report Number3010676138-2025-00004
Device Sequence Number8498175
Product Code GZF
UDI-Device Identifier00818225020464
UDI-Public(01)00818225020464(17)230601(01)00850051034413(17)260401(21)2B21346-30
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date06/01/2023
Device Model NumberSTQ4-RCV-A0, STQ4-RCV-B0
Device Lot NumberSWO210614, SWO240630
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale